Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Uniqueness of positive solutions of the heat equation
HTML articles powered by AMS MathViewer

by Harold Donnelly PDF
Proc. Amer. Math. Soc. 99 (1987), 353-356 Request permission

Abstract:

Uniqueness is proved for positive solutions of the heat equation on complete Riemannian manifolds with Ricci curvature bounded from below.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G11
  • Retrieve articles in all journals with MSC: 58G11
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 99 (1987), 353-356
  • MSC: Primary 58G11
  • DOI: https://doi.org/10.1090/S0002-9939-1987-0870800-6
  • MathSciNet review: 870800